# SDR ASAA2020110333497

- Difficulty date: November 3, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT BULB INOPERABLE AFT OF RIGHT WING ON LOWER FUSELAGE.  GROUNDED-YES.  TRANSFERRED TO AAR MIG-5 OK192451.
